It's been 11 days since I've been tapering off Paxil. There is these brain zapping I'm getting. It's an almost full body experience, like a sudden shock originating from the brain going to all your limbs. Then there's this after-ache that feels like when you get hit in the funny bone. Extremely nauseating and uncomfortable, but not really pain. Does this start to go away?
They should go away, but like
- I have no idea how long they will last. I started having them after going without for 24 hours. I must be really sensitive to medications.
As much as I can't stand being on this medication for the sweating and weight gain, it's helped me.
I was down from 20mg to 15mg/day for nearly five months before accumulated stress with job and family got to me. I have been through a lot so far in 2018, but managed to get through most of it with less medication. I am back up to 20mg for now, but I will go down again soon.